Need advice - and a new member *waves* Hi!

Discussion in 'Trying To Conceive #1' started by Jellybaby100, Mar 29, 2011.

  1. Jellybaby100

    Jellybaby100 Well-Known Member

    Joined:
    Mar 29, 2011
    Messages:
    81
    Likes Received:
    0
    Hi all

    I am new here, having been browsing for a couple of days in the hope of finding an answer to my question!

    Sitting comfortably?:coffee:

    I came off the pill last November having been on it for donkeys years, and have been TTC since. Since coming off the pill I have been regular as clockwork at 28 day cycles...until last month when I had bleeding about 14 days in - which I thought was ovulation bleeding. However, it was very very dark, and some days hardly nothing, and other days quite relativly heavy. It lasted about a week, and then to add insult to injury, I got my period after 24 days. Great.

    This month, I am now at day 25, and no period. I tested yesterday as I wanted to find out (first time ever testing - surely there can be a better way than p*ssing on a stick?! LOL)and it was negative.

    So, the query is - what the hell was all that bleeding last month all about?

    Thanks in advance....

    xx
     
  2. MrsGrimes

    MrsGrimes Believ'n for My Miracle!

    Joined:
    Mar 15, 2011
    Messages:
    340
    Likes Received:
    0
    Hi New Member!

    I'm unsure and couldn't begin to try to say what exactly happened. If you're not already, I would suggest using opk's, temping, checking cm, etc., to get an idea as to what your body is doing each cycle. Sometimes our body does some strange things that are hard to understand. Sorry I couldn't be of help. Hope you find your answers.
     
  3. Scamp

    Scamp I'm a mummy

    Joined:
    Mar 21, 2010
    Messages:
    9,876
    Likes Received:
    0
    It could of just been an odd cycle or maybe your body is still getting used to being off the pill :flower:
     
  4. Sarah17

    Sarah17 Guest

    Ahh welcome new member :) sure you'll find the support your looking for right here :)

    The bleeding could just be your body getting used to not being on the pill OR big leap possibly a very early miscarriage and I mean very early! Don't know what else it could be though hun, maybe ask Dr? x
     
  5. baby_hopes23

    baby_hopes23 Me, DH, DS & DD

    Joined:
    Oct 18, 2009
    Messages:
    719
    Likes Received:
    0
    Welcome!!

    Coming off the pill can be tricky for some women's bodies, especially if you've been on it for a long period of time, but it sounds like you've been lucky to be very regular up until that random bleeding happened. It's hard to say what it might have been caused by, so I would just continue to test for pregnancy until AF shows or you get your BFP :thumbup:

    Hopefully AF won't come and you get your BFP, but if you do get AF, I'd say maybe try using OPK's just to be sure you're actually ovulating. If the bleeding happens again irregularly, I would say you should see your doc just to make sure all is well, I saw my OB before I started to TTC just to make sure I was healthy and ready to become pregnant, turned out my hormones were too low to ovulate so I was SO happy I saw her before I began TTC, otherwise I would have been trying for a long long time and getting frustrated about it lol...I needed meds to ovulate, but conceived the very 1st month I did :D so it's always good to know your doc is there to help if you have any concerns.

    GL hun, keep us all posted!! :hugs:
     
  6. Jellybaby100

    Jellybaby100 Well-Known Member

    Joined:
    Mar 29, 2011
    Messages:
    81
    Likes Received:
    0
    Thanks ladies- you've all been really helpful.....

    Is it silly of me to keep thinking that as technically I tested 4 days early that it might have been wrong?!?

    Good luck to everyone, and huge thanks for making me feel welcome....

    Xx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice